Multiproduct Tariffs
Robert Wilson ()
Journal of Regulatory Economics, 1991, vol. 3, issue 1, 5-26
Abstract:
Necessary conditions characterizing optimal nonlinear multiproduct tariffs are derived from aggregate data about customers' responses to linear tariffs. These conditions are amenable to numerical solution with standard software by using a discrete formulation of an associated nonlinear optimization problem cast in terms of the marginal prices charged for incremental bundles. This approach avoids integrability restrictions that otherwise encumber the computations. However, this method does not ensure that customers' second-order conditions for optimality of their demands are satisfied. Some numerical examples are provided, and the extension of the method to Ramsey pricing is also demonstrated. Copyright 1991 by Kluwer Academic Publishers
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (3)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:regeco:v:3:y:1991:i:1:p:5-26
Ordering information: This journal article can be ordered from
http://www.springer. ... on/journal/11149/PS2
Access Statistics for this article
Journal of Regulatory Economics is currently edited by Menaham Spiegel
More articles in Journal of Regulatory Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().